Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
theamericanswede

Accutane combined with Aberela (vitamin A cream)

I am close to finishing my third month on accutane. I have been ordered by my dermatologist from now on to apply Aberela (vitamin a cream) combined with Essex (moisturizer) every night to enhance my skin texture.

I take just as much Aberela as Essex and I am supposed to put on a very thin layer, making sure that when done applying there is no white marks on face, it is all absorbed by the skin.

Last night I did this, woke up today, feeling no different, face looking the same.

I wonder if there are anyone else who has done accutane and during or after accutane treatment started with a vitamin a cream, such as aberela or retin-a to treat scars, red marks etc?

I heard that using a moisturizer when applying vitamin a could reduce the sucess effect? Anyways, I need the moisturizer to keep my skin in balance.

ps: not dry at all, so dont worry about that.

SHOULD I EXPECT IMPORVEMENTS WITHIN THE NEXT 6 WEEKS?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×